# SDR USAA970264

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 924-947
- Part time: 43,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'A' CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK IN A/C SKIN, SKIN WAS CRACKED AT STRINGER 24L BETWEEN STATION 924 AND 947.  INSTALLED REPAIR DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
